Posted 6/12/2007 8:42 AM (GMT -7)
It's been a little difficult to tell if the taper is going okay. My taper rate is 1 mg per w weeks, this is about the middle of the 4th week, so I am at 13 mg. However, the period from h3ll took a week off then returned, and my 3 day weekend was way too exhausting (very bad airplane seat on the way out of town left me really sore and hurting all weekend.) Somehow in all that I've ended up with a fair amount of edema -- so I'm fatigued and aching, and waiting for my PCP appt. I don't know what, if any, of this to attribute to my Prednisone decrease. Fun, huh?
Lynnwood, Co-Moderator: Lupus Forum SLE(’00), Sjogren's Syndrome, Raynaud's Syndrome, SAD, Depression, Herpes Simplex 1 Piroxicam, Plaquenil, Cellcept, Prednisone, Xanax, Trazodone, Fosamax, Wellbrutrin SR, Valtrex OTC Daily: Multivitamin, Calcium, B-12, C, D; As Needed: Ibuprofen, Tylenol Sinus
Allergies: All Sulfa-based medications; Levofloxacin, Levaquin
DIAGNOSING LUPUS (4 of 11), LUPUS INFORMATION , LUPUS RESOURCES , Donate to HealingWell , Drug Interactions